Skip to main content

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 91, Number 12, 1 December 2012

Editorial Board
pp. i-i(1)

Favourites:
ADD
Favourites:
ADD

Separation of the two dimensional Grushin operator by the disconjugacy property
pp. 2133-2143(11)
Authors: Atia, H.A.; Mahmoud, R.A.

Favourites:
ADD

Outer semicontinuity of subdifferential and normal cone mappings
pp. 2145-2168(24)
Authors: Nam, Nguyen Mau; Wang, Bingwu

Favourites:
ADD
Favourites:
ADD

Spline solution of the generalized Burgers'-Fisher equation
pp. 2189-2215(27)
Author: Mohammadi, Reza

Favourites:
ADD

On the exponential behaviour of stochastic evolution equations for non-Newtonian fluids
pp. 2217-2233(17)
Authors: Razafimandimby, Paul André; Sango, Mamadou

Favourites:
ADD

Integral equations of the first kind in the theory of oscillating plates
pp. 2235-2244(10)
Authors: Thomson, G.R.; Constanda, C.

Favourites:
ADD

On some class of nonseparable continuous wavelet transforms
pp. 2257-2265(9)
Authors: Butaev, Almaz; Ashurov, Ravshan

Favourites:
ADD

Semilinear heat equation with absorption and a nonlocal boundary condition
pp. 2267-2276(10)
Authors: Gladkov, Alexander; Guedda, Mohammed

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Partial Open Access Content
Partial Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more